# SDR DALA2017051103807

- Difficulty date: May 10, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N965AT
- Make and model: Boeing 717-200
- Aircraft serial: 55026
- Aircraft time: 44,719 hours, 30,334 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200-256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD SEAT TRACK RBL 22, BS  200 - 256, HAS AREAS OF CORROSION.  BLENDED THE SEAT TRACK, AND  FOUND AREAS OUT OF LIMITS.  A NEW SEAT TRACK WAS INSTALLED IAW SRM 53-20-52-2R.
